# SDR AALA20170302015

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 73,251 hours, 8,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE ODOR THROUGHOUT CABIN DURING DESCENT LASTING ABOUT 5 MINUTES. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LOWER RIGHT RECIRCULATION FAN IAW AMM 21-25-07. OPS CHECKED GOOD.
